Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Norvasc to help control my high blood pressure for 3 months now, and even though the medication is a bit expensive, it really did help to bring down my blood pressure values. However, as of late, I’ve been experiencing persistent dry cough, as if I’m trying to clear my throat and there’s nothing obstructing it and it has become really annoying side effect to live with.

My doctor says this is one of the more common side effects and that the benefits for my blood pressure are the top priority now, but I’m wondering is there any way to at least manage the dry cough?

Loading...

Hello,

my dad has been on Norvasc and now generic amlodipine for several years now and for most of this time he has been experiencing the same dry cough you're talking about. It's one of the most common side effects of Norvasc and doctors usually will not take you off this med just because of that because it's considered minor compared to benefits to your blood pressure.

What has somewhat worked for my dad is herbal tea for dry cough, he gets it in our local pharmacy, so you might want to ask your pharmacist about something similar.

Reply

Loading...